I know I’m not the greatest, not even great, maybe not even good, but I just need this life not to always be so hard. Painful teeth, painful back, headaches, dizziness, etc, zapping my energy. Emotional pain with my daughter and my other three at their dads place. I feel like the more I try the worse everything gets. I’m really tired of getting kicked when I’m down. I’m not sure how long I can take this.
And now I’ve discovered a sneezing fit with a sore back is like being repeatedly stabbed.
You are strong, brave, and persistent! You are determined and focused! You’re having an awful night, and I wish I could take it all away from you. I want to make it better! You’re having hard days. Please hang in there! You’re going to bed soon, right?
The man upstairs has no requirements for his love.
It was given to you the instant you were conceived.
You will never do anything to lose that.
I know you are a great human being.
It’s just your mind tricking you into those kind of thoughts.
Yes. I’ll take my pills in 20 min and then turn something on the TV and try to get some sleep. I can’t sleep in my bed because of my back.
Where are you sleeping? On the couch?
My recliner. My back hurts less on it.
How much water have you been drinking?
That’s a hard night’s sleep. I hope you find out answers this week.
I drink a fair amount plus I had Gatorade. I have a blood pressure problem with my pressure dropping fast making me very dizzy.
Thanks. Even in my chair I hurt just not quite as much
Have you ever tried naproxen liquid capsules?
I broke a molar and ibuprofen wouldn’t touch the pain, but naproxen took care of it.
That’s today. How much water have you been drinking per day over the past week or so? And how much is “a fair amount?” Meds can dry us out. It’s important to drink as much water as possible. And when you’re thirsty, go for the water. Sodas are treats, they’re not meant to quench thirst.
Sorry if my post upset you.
I sometimes post that kind of stuff when I shouldn’t.
I can’t take naproxen and advil due to interactions to lithium. Tylenol doesn’t help
Not upset at all
Yeah unfortunately Tylenol is pretty weak.
Hopefully your doctor will give you something stronger.
Ding ding ding! I wasn’t aware you were on lithium. That sucker dries you out quickly. I drink as much water as I can each day and yet my mouth and skin are dry.
oh honey, I am so upset you are so upset…please work with your doctor and dentist to fix this as soon as you can…the pain can go away…you just need precious time to rebuild your life with new pain meds…sorry sorry @FatMama
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.